# SDR DALA2023021701231

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.A. A.D. CRACK WAS FOUND OF 0.250" LENGTH ON FRAME STA Y=737 RH SIDE IN REF CARD 5310-01439-01D JOB# 094-0004 STEP: 4. SUMMARY NRC 00154: OVER WING FRAME STA Y=737 BTW LONG 8 TO 18 RH WAS REPLACED PER WORK CARD 5310-01439-02B. ASSOCIATED AA 5310-01439 ADDED FOR AC 9554 (LP #2631973)
